# SDR SWAA2021120649603

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER DORSAL HAS MINOR CORROSION SPOTS BS 882-893 LBL 6- RBL 5. 8-143.  REMOVED MINOR CORROSION ON AREAS IAW SRM 51-10-02-0G-0.   PERFORMED UT THICKNESS INSP ON REWORKED AREAS IAW NDT P4 51-00-00 PROC.3.  FOUND WITHIN LIMITS IAW SRM 53-00-01-1A-1 FIG. 103 A-A.   TREATED AND PRIMED AREAS IAW SRM-51-21-72-370-801.
